Subscribe Now Subscribe Today
Science Alert
 
Blue
   
Curve Top
Journal of Applied Sciences
  Year: 2006 | Volume: 6 | Issue: 12 | Page No.: 2685-2687
DOI: 10.3923/jas.2006.2685.2687
 
Facebook Twitter Digg Reddit Linkedin StumbleUpon E-mail

On the Solution of Linear Complementarity Problem by A Stochastic Iteration Method

C. Okoroafor Alfred and O. Osu Bright

Abstract:
An earlier study proposed a stochastic algorithm based on a modified Robbins-Monroe type for the solution of finite-dimensional variational inequality problem. In this study we describe a similar approach for the linear complementarity problem. This study show that the stochastic algorithm arising from this approach converges strongly to the non-zero solution of the linear complementarity problem when it exists.
PDF References Citation Report Citation
How to cite this article:

C. Okoroafor Alfred and O. Osu Bright , 2006. On the Solution of Linear Complementarity Problem by A Stochastic Iteration Method. Journal of Applied Sciences, 6: 2685-2687.

DOI: 10.3923/jas.2006.2685.2687

URL: https://scialert.net/abstract/?doi=jas.2006.2685.2687

COMMENT ON THIS PAPER
 
 
 

 

 
 
 
 
 
 
 
 
 

 
 
 
 
 
 
 

Curve Bottom